# SDR SWIA971106

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Line
- Condition: Ruptured
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE DUCT LEAK LIGHT ILLUMINATED, RETURNED TO LAX. MEL 32-21-1.  REPLACED RUPTURED BLEED LINE AT RIGHT PACK SHUT OFF VALVE.  LEAK AND OPS CHECKS GOOD.
